Doctor insights on:
Will Weaning Make Me More Fertile
Weaning off...: Zoloft is a scored tablet so you can easily cut it in half to make 25 mg. However if you are weaning off this medication should be under your prescriber's advise. Never make a decision of coming off a medication without consulting with your doctor. ...Read moreSee 1 more doctor answer
Withdrawl: A rapid wean from any opioid could cause withdrawl symptoms. Slurred speach could be one of these. ...Read more
Medical Supervision: I hope you are doing this under the supervision of your doctor. The discontinuation schedule should be assessed by the person prescribing the medication. It should be done in a slow manner to ease physical issues. ...Read more
I weaned my baby from breastfeeding. What will i give my weaned baby to make him eat food and be strong and healthy. Thanks?
Depend on baby's age: If your baby is younger than 12 months of age, i would recommend baby formula till 12 months. After that you can give homogenized milk, but limit the amount to no more than 24 oz a day. If you give more milk, chance of developing iron deficiency is very high. The baby also should eat jarred baby foods, increasing the volume gradually. Start with vegetables such squash, green beans, and liver, beef. ...Read more
What's the best way to wean my daughter from formula? She's just now getting teeth and they're not fully out yet. She hates baby food wants table food. I don't know how to make sure she gets nutrition
Baby nutrition: One of the best website for children nutrition is American Academy of Pediatrics home page. You will find details what kind of food a what age. Another website is ChooseMyPlate.com of USDA which provides individual diet guidance based upon age, sex and activities. The best approach is patience and choose variety of food for your baby. Good luck. ...Read more
Does opiate withdrawal cause excessive urination? Trying to wean down my pain meds and even a small drink of water makes me urinate ALOT.
No: Hi,Opiate withdrawal is known to cause restlessness,watery eyes,runny nose nausea,sweating,muscle aches among other symptoms,especially if taken for a long time &stopped suddenly.You are doing the right thing by GRADUALLY weaning yourself.To my knowledge,excessive urination is not due to opiate withdrawal.Good luck. ...Read moreSee 1 more doctor answer
"wean" is right: Most medications have some effects when they are discontinued, especially if they are done suddenly. Benzodiazepines, seizure medications (used in psychiatry as mood stabilizers), certain blood pressure medications (used in children who have adhd and behavioral and sleep issues, and some adults with anxiety and panic), and some antidepressants, all nead careful withdrawal. Your dr. Can guide you. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Will removing my spleen make me more likely to get sick
- Will radiation therapy make me even more tired than i already am
- Will methotrexate make me gain weight
- Ask a doctor a question free online
- How drowsy will lortab make me?
- How to make yourself more fertile in 5 days?
- Will bedbugs make me sick
- Will fluoxetine start to make me feel better within a week
- Talk to a reproductive endocrinologist online for free